×

Hypergroup extensions of finite abelian groups by hypergroups of order two. (English) Zbl 1274.43007

Summary: The purpose of the present paper is to establish necessary conditions and sufficient conditions that finite commutative hypergroups are extensions of finite abelian groups by hypergroups of order two. Applying our results to some concrete cases one can determine all such extensions.

MSC:

43A62 Harmonic analysis on hypergroups
20N20 Hypergroups
PDFBibTeX XMLCite
Full Text: Euclid

References:

[1] W. R. Bloom and H. Heyer, Harmonic Analysis of Probability Measures on Hypergroups , de Gruyter Studies in Mathematics 20, Walter de Gruyter & Co., Berlin, 1995. · Zbl 0828.43005
[2] H. Heyer, T. Jimbo, S. Kawakami, and K. Kawasaki, Finite commutative hypergroups associated with actions of finite Abelian groups , Bull. Nara Univ. Ed. Natur. Sci., 54 (2005), 23-29.
[3] H. Heyer and S. Kawakami, Extensions of Pontryagin hypergroups , Probab. Math. Statist., 26 (2006), 245-260. · Zbl 1127.43005
[4] H. Heyer, Y. Katayama, S. Kawakami, and K. Kawasaki, Extensions of finite commutative hypergroups , Sci. Math. Jpn., 65 (2007), 373-385. · Zbl 1151.43004
[5] S. Kawakami, K. Kawasaki, and S. Yamanaka, Extensions of the Golden hypergroup by finite Abelian groups , Bull. Nara Univ. Ed. Natur. Sci., 57 (2008), 1-10.
[6] S. Kawakami and I. Mikami, Hypergroup extensions of the group of order two by the Golden hypergroup , Bull. Nara Univ. Ed. Natur. Sci., 57 (2008), 11-16.
[7] S. Kawakami, M. Sakao, and T, Takeuchi, Non-splitting extensions of hypergroups of order two , Bull. Nara Univ. Ed. Natur. Sci., 56 (2007), 7-13.
[8] M. Voit, Hypergroups on two tori , Semigroup Forum, 76 (2008), 192-203. · Zbl 1173.43003 · doi:10.1007/s00233-007-9005-9
[9] N. J. Wildberger, Finite commutative hypergroups and applications from group theory to conformal field theory , Applications of Hypergroups and Related Measure Algebras, 413-434, Contemp. Math., 183 , 1995. · Zbl 0826.43003 · doi:10.1090/conm/183/02075
[10] N. J. Wildberger, Strong hypergroups of order three , J. Pure Appl. Algebra, 174 (2002), 95-115. · Zbl 1008.43005 · doi:10.1016/S0022-4049(02)00016-6
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.